American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Oleg R. Musin. Borsuk-Ulam type theorems for manifolds. Proc. Amer. Math. Soc. 140 (2012) 2551-2560.
Abstract, references, and article information   
View Article: PDF

[2] Masaharu Morimoto. Smith equivalent ${\pmb {{\rm {Aut}}(A_6)}}$-representations are isomorphic. Proc. Amer. Math. Soc. 136 (2008) 3683-3688. MR 2415055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Christopher I. Byrnes and Anders Lindquist. A note on the Jacobian conjecture. Proc. Amer. Math. Soc. 136 (2008) 3007-3011. MR 2407061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joost van Hamel. Geometric cohomology frames on Hausmann--Holm--Puppe conjugation spaces. Proc. Amer. Math. Soc. 135 (2007) 1557-1564. MR 2276667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daciberg L. Gonçalves, Jan Jaworowski and Pedro L. Q. Pergher. $G$-coincidences for maps of homotopy spheres into CW-complexes. Proc. Amer. Math. Soc. 130 (2002) 3111-3115. MR 1908937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ross Geoghegan and Andrew Nicas. Homotopy periodicity and coherence. Proc. Amer. Math. Soc. 124 (1996) 2889-2895. MR 1346975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marek Izydorek and Jan Jaworowski. Antipodal coincidence for maps of spheres into complexes . Proc. Amer. Math. Soc. 123 (1995) 1947-1950. MR 1242089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. P. C. Greenlees and J. P. May. Some remarks on the structure of Mackey functors . Proc. Amer. Math. Soc. 115 (1992) 237-243. MR 1076574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. P. May. A generalization of Smith theory . Proc. Amer. Math. Soc. 101 (1987) 728-730. MR 911041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Teiichi Kobayashi. The Borsuk-Ulam theorem for a $Z\sb q$-map from a $Z\sb q$-space to $S\sp {2n+1}$ . Proc. Amer. Math. Soc. 97 (1986) 714-716. MR 845994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. F. McAuley and Eric E. Robinson. On Newman's theorem for finite-to-one open mappings on manifolds . Proc. Amer. Math. Soc. 87 (1983) 561-566. MR 684659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ronald M. Dotzel. Abelian $p$-group actions on homology spheres . Proc. Amer. Math. Soc. 83 (1981) 163-166. MR 620005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Allan L. Edmonds. Orientability of fixed point sets . Proc. Amer. Math. Soc. 82 (1981) 120-124. MR 603614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ronald M. Dotzel. A note on the Borel formula . Proc. Amer. Math. Soc. 78 (1980) 585-589. MR 556637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jean E. Roberts. A stronger Borsuk-Ulam type theorem for proper $Z\sb{p}$-actions on ${\rm mod}\ p$ homology $n$-spheres . Proc. Amer. Math. Soc. 72 (1978) 381-386. MR 507343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1